# SDR CA970401010

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 1A103TCM
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Bent
- Location: Prop
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER BLADE WAS RECEIVED BENT. ATTEMPT TO STRAIGHTEN BLADE WAS MADE PRIOR TO RECEIPT AT PROP SHOP. BLADE WAS BENT BEYOND LIMITS.
